Alka-Seltzer XSRegular price £4.88
What’s it for?
These tablets are used for:
- Relief of general pain including migraine, headache, period pains, toothache, sore throats, neuralgia, lumbago, sciatica, rheumatic and muscular aches and pains, fibrositis, and symptoms of colds and flu such as feverishness.
How to Use
Tablets should be swallowed with a glass of liquid.
- Adults and children over 16 years: 2 tablets in water every 4 hours as required. Maximum 8 tablets in 24 hours. Not to be used for more than three days except on medical advice.
- Under 16 years: not recommended.
Warnings & Cautions
- Read instructions carefully before use
- Do not take more than 8 tablets in 24 hours
- The dosages should not be continued for more than three days without consulting your doctor
- Do not give to children aged under 16 years, unless on the advice of a doctor
- Do not exceed the stated dose
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- Do not take with any other paracetamol-containing products
- Contains aspirin and paracetamol
- If symptoms persist consult your doctor
- Please read the enclosed leaflet carefully
Active ingredients: Aspirin (Acetylsalicylic Acid) (267mg per tablet), Paracetamol (133mg per tablet), Caffeine (40mg per tablet), Sodium Hydrogen Carbonate (1723mg per tablet), Citric Acid (954mg per tablet) Sodium content 472mg per tablet